MAUDE Adverse Event Report: ARTHREX, INC. SHEATH, HF, 2 STOPCOCK FOR 4MM SCOPE; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. SHEATH, HF, 2 STOPCOCK FOR 4MM SCOPE; ARTHROSCOPE AND ACCESSORIES
Model Number SHEATH, HF, 2 STOPCOCK FOR 4MM SCOPE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 05/28/2025, it was reported by a sales representative via (b)(4) that an ar-3372-4002 sheath's stopcock broke off.This was discovered during a procedure with no patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of this failure is attributed to wear and tear damage incurred over repeatedly and extended use in the field.Manufacturing date 2022.

Brand Name
SHEATH, HF, 2 STOPCOCK FOR 4MM SCOPE
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22289490
Report Number1220246-2025-02555
Device Sequence Number8875801
Product Code NBH
UDI-Device Identifier00888867198531
UDI-Public(01)00888867198531(11)220830(10)1702686
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHEATH, HF, 2 STOPCOCK FOR 4MM SCOPE
Device Catalogue NumberAR-3372-4002
Device Lot Number1702686
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown